Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feel vomit and nausea after eating mtp kit

i ate mtp kit and had bleeding and brown material for 7 days,, i had gained weight and some changes in my face also.. after 7 days of bleeding i still feel vomiting and nausea ,, is still there is chance of being pregnant
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  631
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
with 7 days bleeding most likely u hav aborted but it is always safer to do a check ultrasound n if any
residue is left then go for curretage.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor